# SDR SWAA2022030224411

- Difficulty date: January 11, 2019
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N274WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32529
- Aircraft time: 41,215 hours, 24,397 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 221CF
- Condition: Fractured
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR BOARD 221CF HAS FRAYED PLY AREA UPPER SURFACE AFT I/B AREA. / REPAIRED FRAYED PLY AREA ON UPPER SURFACE AFT I/B OF CABIN FLOOR BOARD 221CF PER SRM 53-00-50-2R-1
